# SDR IPXA2025100383584

- Difficulty date: September 28, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: A5351028500500
- Part serial: NA
- Condition: Damaged
- Location: Zone 600 K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, KRUEGER MOVABLE VANE, EXTERNAL LOWER O/B SKIN WITH GOUGE.  REMOVED GAUGE ON EXTERNAL SKIN R/H KRUEGER IAW SRM 51-73-10, ORIGINAL THICKNESS .090", REMAINING THICKNESS .065", MAX MATERIAL LOSS .025" FOUND OUT OF LIMITS IAW A300-600 SRM 51-73-11. REMOVED R/H WING, KRUEGER FLAP MOVABLE VANE I.A.W. A300 AMM 27-87-12/401. ++INSTALLED R/H WING, KRUEGER FLAP MOVABLE VANE I.A.W. A300 AMM 27-87-12/401.
